# SDR SWAA990386

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, L
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO 'A' SYSTEM HYDRAULIC SYSTEM LOSS.  FOUND ON NR 1 ENG TWO HYD LINES CHAFED CAUSING HOLE.  REPLACED BOTH LINES PER MM.
